# SDR RAIA2010051200001

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 14,454 hours, 13,613 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED RECEIVING A BLEED LEAK MESSAGE ON THE EICAS DURING CLIMB.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEAK TO BE AT THE NR 1 ENGINE PRE-COOLER.  THE CLAMP WAS REPOSITIONED AND THE SYSTEM WAS OPS CHECKED WITH NO ADDITIONAL ISSUES.
